# SDR SWIA200819726

- Difficulty date: May 30, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 13,351 hours, 10,225 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT EXTEND ON FIRST ATTEMPT.  SECOND ATTEMPT WAS SUCCESFULL.  (FLT 3836) INSPECTED ASSOCIATED COMPONENTS AND SWUNG GEAR SEVERAL TIMES AND PERFORMED MANUAL GEAR RELEASE.  ALL OPS CHECK GOOD AT THIS TIME.
